# SDR HEEA0012370

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 81439000232
- Condition: Erratic
- Location: 2101a Gps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURNING KNOB GIVES ERRATIC READINGS.
